Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

A simplified geometric proof of the reciprocal stress theorem


Author: B. Paul
Journal: Quart. Appl. Math. 18 (1961), 395-396
MSC: Primary 73.00
DOI: https://doi.org/10.1090/qam/116569
MathSciNet review: 116569
Full-text PDF


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.00

Retrieve articles in all journals with MSC: 73.00


Additional Information

DOI: https://doi.org/10.1090/qam/116569
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society